Volume 21, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
Convexity of the extended K-energy and the large time behavior of the weak Calabi flow

Robert J Berman, Tamás Darvas and Chinh H Lu

Geometry & Topology 21 (2017) 2945–2988
1 L Ambrosio, N Gigli, G Savaré, Gradient flows in metric spaces and in the space of probability measures, Birkhäuser (2008) MR2401600
2 T Aubin, Équations du type Monge–Ampère sur les variétés kählériennes compactes, Bull. Sci. Math. 102 (1978) 63 MR494932
3 M Bačák, The proximal point algorithm in metric spaces, Israel J. Math. 194 (2013) 689 MR3047087
4 E Bedford, B A Taylor, The Dirichlet problem for a complex Monge–Ampère equation, Invent. Math. 37 (1976) 1 MR0445006
5 E Bedford, B A Taylor, A new capacity for plurisubharmonic functions, Acta Math. 149 (1982) 1 MR674165
6 E Bedford, B A Taylor, Fine topology, Šilov boundary, and (ddc)n, J. Funct. Anal. 72 (1987) 225 MR886812
7 R J Berman, A thermodynamical formalism for Monge–Ampère equations, Moser–Trudinger inequalities and Kähler–Einstein metrics, Adv. Math. 248 (2013) 1254 MR3107540
8 R J Berman, B Berndtsson, Convexity of the K-energy on the space of Kähler metrics and uniqueness of extremal metrics, preprint (2014) arXiv:1405.0401
9 R J Berman, S Boucksom, P Eyssidieux, V Guedj, A Zeriahi, Kähler–Einstein metrics and the Kähler–Ricci flow on log Fano varieties, preprint (2011) arXiv:1111.7158
10 R J Berman, S Boucksom, V Guedj, A Zeriahi, A variational approach to complex Monge–Ampère equations, Publ. Math. Inst. Hautes Études Sci. 117 (2013) 179 MR3090260
11 R J Berman, T Darvas, C H Lu, Regularity of weak minimizers of the K-energy and applications to properness and K-stability, preprint (2016) arXiv:1602.03114
12 R J Berman, H Guenancia, Kähler–Einstein metrics on stable varieties and log canonical pairs, Geom. Funct. Anal. 24 (2014) 1683 MR3283927
13 B Berndtsson, The openness conjecture and complex Brunn–Minkowski inequalities, from: "Complex geometry and dynamics" (editors J E Fornæss, M Irgens, E F Wold), Abel Symposia 10, Springer (2015) 29
14 Z Błocki, On geodesics in the space of Kähler metrics, from: "Advances in geometric analysis" (editors S Janeczko, J Li, D H Phong), Adv. Lect. Math. 21, International Press (2012) 3 MR3077245
15 Z Błocki, S Kołodziej, On regularization of plurisubharmonic functions on manifolds, Proc. Amer. Math. Soc. 135 (2007) 2089 MR2299485
16 T Bloom, N Levenberg, Pluripotential energy, Potential Anal. 36 (2012) 155 MR2886457
17 S Boucksom, P Eyssidieux, V Guedj, A Zeriahi, Monge–Ampère equations in big cohomology classes, Acta Math. 205 (2010) 199 MR2746347
18 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
19 X Chen, On the lower bound of the Mabuchi energy and its application, Internat. Math. Res. Notices (2000) 607 MR1772078
20 X Chen, The space of Kähler metrics, J. Differential Geom. 56 (2000) 189 MR1863016
21 X X Chen, A new parabolic flow in Kähler manifolds, Comm. Anal. Geom. 12 (2004) 837 MR2104078
22 X Chen, Space of Kähler metrics, IV : On the lower bound of the K-energy, preprint (2008) arXiv:0809.4081v2
23 X Chen, On the existence of constant scalar curvature Kähler metric : a new perspective, preprint (2015) arXiv:1506.06423
24 X X Chen, W Y He, On the Calabi flow, Amer. J. Math. 130 (2008) 539 MR2405167
25 X Chen, W He, The Calabi flow on toric Fano surfaces, Math. Res. Lett. 17 (2010) 231 MR2644371
26 X Chen, M Paun, Y Zeng, On deformation of extremal metrics, preprint (2015) arXiv:1506.01290
27 X Chen, S Sun, Calabi flow, geodesic rays, and uniqueness of constant scalar curvature Kähler metrics, Ann. of Math. 180 (2014) 407 MR3224716
28 P T Chruściel, Semi-global existence and convergence of solutions of the Robinson–Trautman (2–dimensional Calabi) equation, Comm. Math. Phys. 137 (1991) 289 MR1101689
29 T Darvas, The Mabuchi completion of the space of Kähler potentials, preprint (2015) arXiv:1401.7318v3
30 T Darvas, The Mabuchi geometry of finite energy classes, Adv. Math. 285 (2015) 182 MR3406499
31 T Darvas, W He, Geodesic rays and Kähler–Ricci trajectories on Fano manifolds, Trans. Amer. Math. Soc. (2017)
32 T Darvas, Y A Rubinstein, Tian’s properness conjectures and Finsler geometry of the space of Kähler metrics, J. Amer. Math. Soc. 30 (2017) 347 MR3600039
33 E De Giorgi, New problems on minimizing movements, from: "Boundary value problems for partial differential equations and applications" (editors J L Lions, C Baiocchi), Res. Notes Appl. Math. 29, Masson (1993) 81 MR1260440
34 J P Demailly, Regularization of closed positive currents of type (1,1) by the flow of a Chern connection, from: "Contributions to complex analysis and analytic geometry" (editors H Skoda, J M Trépreau), Aspects Math. E26, Vieweg (1994) 105 MR1319346
35 A Dembo, O Zeitouni, Large deviations: techniques and applications, Jones and Bartlett (1993) MR1202429
36 R Dervan, Uniform stability of twisted constant scalar curvature Kähler metrics, Int. Math. Res. Not. 2016 (2016) 4728 MR3564626
37 S Dinew, Uniqueness in (X,ω), J. Funct. Anal. 256 (2009) 2113 MR2498760
38 S K Donaldson, Symmetric spaces, Kähler geometry and Hamiltonian dynamics, from: "Northern California Symplectic Geometry Seminar" (editors Y Eliashberg, D Fuchs, T Ratiu, A Weinstein), Amer. Math. Soc. Transl. Ser. 2 196, Amer. Math. Soc. (1999) 13 MR1736211
39 S K Donaldson, Conjectures in Kähler geometry, from: "Strings and geometry" (editors M Douglas, J Gauntlett, M Gross), Clay Math. Proc. 3, Amer. Math. Soc. (2004) 71 MR2103718
40 R Feng, H Huang, The global existence and convergence of the Calabi flow on nn + in, J. Funct. Anal. 263 (2012) 1129 MR2927407
41 J Fine, Constant scalar curvature Kähler metrics on fibred complex surfaces, J. Differential Geom. 68 (2004) 397 MR2144537
42 J Fine, Calabi flow and projective embeddings, J. Differential Geom. 84 (2010) 489 MR2669363
43 Q Guan, X Zhou, A proof of Demailly’s strong openness conjecture, Ann. of Math. 182 (2015) 605 MR3418526
44 V Guedj, The metric completion of the Riemannian space of Kähler metrics, preprint (2014) arXiv:1401.7857
45 V Guedj, A Zeriahi, The weighted Monge–Ampère energy of quasiplurisubharmonic functions, J. Funct. Anal. 250 (2007) 442 MR2352488
46 V Guedj, A Zeriahi, Regularizing properties of the twisted Kähler–Ricci flow, preprint (2013) arXiv:1306.4089
47 V Guedj, A Zeriahi, Degenerate complex Monge–Ampère equations, 26, Eur. Math. Soc. (2017)
48 W He, On the convergence of the Calabi flow, Proc. Amer. Math. Soc. 143 (2015) 1273 MR3293741
49 H Huang, Convergence of the Calabi flow on toric varieties and related Kähler manifolds, J. Geom. Anal. 25 (2015) 1080 MR3319962
50 H Huang, K Zheng, Stability of the Calabi flow near an extremal metric, Ann. Sc. Norm. Super. Pisa Cl. Sci. 11 (2012) 167 MR2953047
51 W A Kirk, B Panyanak, A concept of convergence in geodesic spaces, Nonlinear Anal. 68 (2008) 3689 MR2416076
52 S Kołodziej, The complex Monge–Ampère equation, Acta Math. 180 (1998) 69 MR1618325
53 S Kołodziej, Hölder continuity of solutions to the complex Monge–Ampère equation with the right-hand side in Lp : the case of compact Kähler manifolds, Math. Ann. 342 (2008) 379 MR2425147
54 H Li, B Wang, K Zheng, Regularity scales and convergence of the Calabi flow, preprint (2015) arXiv:1501.01851
55 T Mabuchi, Some symplectic geometry on compact Kähler manifolds, I, Osaka J. Math. 24 (1987) 227 MR909015
56 U F Mayer, Gradient flows on nonpositively curved metric spaces and harmonic maps, Comm. Anal. Geom. 6 (1998) 199 MR1651416
57 E D Nezza, C H Lu, Uniqueness and short time regularity of the weak Kähler–Ricci flow, preprint (2014) arXiv:1411.7958
58 J Pook, Twisted Calabi flow on Riemann surfaces, Int. Math. Res. Not. 2016 (2016) 83 MR3514059
59 S Semmes, Complex Monge–Ampère and symplectic manifolds, Amer. J. Math. 114 (1992) 495 MR1165352
60 J Stoppa, Twisted constant scalar curvature Kähler metrics and Kähler slope stability, J. Differential Geom. 83 (2009) 663 MR2581360
61 J Streets, Long time existence of minimizing movement solutions of Calabi flow, Adv. Math. 259 (2014) 688 MR3197669
62 J Streets, The consistency and convergence of K–energy minimizing movements, Trans. Amer. Math. Soc. 368 (2016) 5075 MR3456172
63 G Székelyhidi, Remark on the Calabi flow with bounded curvature, Univ. Iagel. Acta Math. 50 (2013) 107 MR3235006
64 G Székelyhidi, V Tosatti, Regularity of weak solutions of a complex Monge–Ampère equation, Anal. PDE 4 (2011) 369 MR2872120
65 V Tosatti, B Weinkove, The Calabi flow with small initial energy, Math. Res. Lett. 14 (2007) 1033 MR2357473
66 C Villani, Topics in optimal transportation, 58, Amer. Math. Soc. (2003) MR1964483